# SDR AU510002116

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3452 · ATC Transponder System
- Part: Control Panel
- Part number: G699035
- Condition: Faulty
- Location: Transponder
- Component: Transponder Sys, Honeywell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ATC TRANSPONDER SYSTEM CONTROL PANEL DISPLAY DIGITS NOT VISIBLE.
